I just wish I could go back to when I was just on the invega and feeling so good without the need for citalopram. I also feel like I am experiencing severe heartburn while taking the citalopram. I have to take prevacid almost everyday. has anyone else experienced heart burn while on citalopram? I also have mild scoliosis and I cant take my pain meds because of the major drowsiness I have while taking them with the invega and citalopram. Does anyone have any suggestions? I try telling my phsyc how I feel restless when I am on the invega alone but he dosent seem to want to take me off the invega, instead he adds a stronger dose of the invega or an antideppressant or antianxiety pill. What I think is that i need to go back on risperdal which is the medicine i started out on when i was first dianosed with schizophrenia at 19. when i suggest this to my doctor he tells me since risperidal and invega are both made by the same company that it may be the same, only difference is that invega is a slow release pill. I think maybe I was better off on the risperidal because it just seems like i didnt experience being so figity and uncomfortable. is it just a side effect that i have to live with or are there better medicines out there for my situation?
Invega (paliperidone) and Risperdal (risperidone) are not the same drug though they are similar. Invega taken with an antidepressant and pain medicine can definitely make you sleepy. One of the common side effects of the Invega is restlessness as you describe. Might have to live with the side effects if you can't ge the doctor to change you back to the Risperdal. I would try to talk to him again though explaining exactly as you have here. Maybe he will listen this time.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2010 • 8 answers
Posted 31 Oct 2011 • 2 answers
Posted 10 Jan 2012 • 3 answers
Posted 11 Aug 2013 • 2 answers
Posted 25 Apr 2015 • 3 answers